# SDR SWAA991362

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT INOP AND WIRES EXPOSED AT OVERWING DOORS.  REPAIRED WIRES AND REMOVED AND REPLACED 2 EACH LIGHTS PER MM.
